About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jul 25, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi Karen,

I just wanted to let you know that I found this forum two weeks ago. I asked my psychiatrist to take me off the meds, but he wanted to do it over a longer timeframe than I was willing. After reading your post and the others, I chose to quit cold turkey. As of today, I’ve been pristiq free for two weeks. The withdrawal symptoms were not horrible for me. I found that drinking coffee helped take away the dizziness/brain zaps or at least made them less noticeable. I still have hot flashes but I don’t care. I turned 31 yesterday and have now made it through I year since my mother passed. I will do my best to never take these kind of meds again. Good luck!